i have been experiencing sour stomach when i burp, painful cramps simular to what i would believe to be labor pains although i have never had any children and diarrhea sending me to the bathroom about every 45 minutes. Its the most pain ive ever experienced .. I dont know if this is frm the birthcontrol i just started 2months ago (Loestrin 24) or something more serious. i am 20 years old slightly overweight for my height but active and maintain a pretty healthy diet. Ive never had this problem before.
Your symptoms as cramps,bloating,diarrhoea could be due to contraceptive pill intake.These are some of the common effects and are present for initial few months of use.Other that that it can be due to any gastric problem.
If the symptoms are worsening consider visiting a Physician for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Abdominal Pain , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.